按条件检索“128”条记录

已选条件: 数据来源: EI × 出版年: 2012 × 机构: 数学学院 × 机构: 经济学院 ×
导出
  • 排序
  • 显示
1. Alignment-free sequence comparison based on next generation sequencing reads: Extended abstract EI SCOPUS

作者:Song, Kai ;Ren, Jie ;Zhai, Zhiyuan ;Liu, Xuemei ;Deng, Minghua ;Sun, Fengzhu

作者机构:[Song, Kai ;Ren, Jie ;Deng, Minghua ] School of Mathematics, Peking University, Beijing, China;[Liu, Xuemei ] School of Physics, South China University of Technology, Guangzhou, China;[Zhai, Zhiyuan ] School of Mathematics, Shandong University, China;[Sun, Fengzhu ] Molecular and Computational Biology Program, University of Southern California, Los Angeles, CA, United States;[Sun, Fengzhu ] TNLIST, Department of Automation, Tsinghua University, Beijing, China

会议名称:16th Annual International Conference on Research in Computational Molecular Biology, RECOMB 2012

会议日期:21 April 2012 through 24 April 2012

来源:Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics),2012,Vol.7262 LNBI,272-285

资源类型:会议论文;期刊论文

2. A finite difference scheme for two-dimensional semiconductor device of heat conduction on composite triangular grids EI SCOPUS SCIE

作者:Liu, Wei; Yuan, Yirang

作者机构:[Liu, Wei] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.; [Yuan, Yirang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2012,Vol.218,Issue.11,6458-6468

WOS被引数:2

资源类型:期刊论文

WOS:000299312000027

3. THE NUMERICAL SIMULATION OF SEAWATER INTRUSION AND CONSEQUENCES OF PROTECTION PROJECTS AND MODULAR FORM OF PROJECT ADJUSTMENT IN POROUS MEDIA EI SCOPUS

作者:Yirang Yuan;Dong Liang;Hongxing Rui;Changfeng Li

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Liang, D] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Rui, H] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Li, C] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Special topics & reviews in porous media,Special Topics and Reviews in Porous Media,2012,Vol.3,Issue.4,371-393

资源类型:期刊论文

4. On edge colorings of 1 -planar graphs without adjacent triangles EI SCOPUS SCIE

作者:Xin Zhang;Guizhen Liu

作者机构:[Zhang, X] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, G] School of Mathematics, Shandong University, Jinan 250100, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2012,Vol.112,Issue.4,138-142

WOS被引数:15

资源类型:期刊论文

WOS:000300482800007

5. Backward stochastic viability and related properties on Z for BSDEs with applications EI SCOPUS SCIE

作者:Wu, Zhen; Yu, Zhiyong

作者机构:[Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Yu, Z] School of Economics, Shandong University, Jinan 250100, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2012,Vol.25,Issue.4,675-690

WOS被引数:1

资源类型:期刊论文

WOS:000307441000003

6. MAXIMUM PRINCIPLE FOR OPTIMAL CONTROL OF FULLY COUPLED FORWARD-BACKWARD STOCHASTIC DIFFERENTIAL DELAYED EQUATIONS EI SCOPUS SCIE

作者:Jianhui Huang;Jingtao Shi

作者机构:[Huang, J] Department of Applied Mathematics, Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong;[ Shi, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:ESAIM: Control, optimization and calculus of variations,ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2012,Vol.18,Issue.4,1073-1096

WOS被引数:7

资源类型:期刊论文

WOS:000313504300010

7. Recursive LQ problem for delay systems involving continuous and impulse controls EI SCOPUS

作者:Chen, Li ;Wu, Zhen

作者机构:[Chen, Li ] Department of Mathematics, China University of Mining and Technology, Beijing 100083, China;[Wu, Zhen ] School of Mathematics, Shandong University, Jinan 250100, China

会议名称:31st Chinese Control Conference, CCC 2012

会议日期:25 July 2012 through 27 July 2012

来源:Chinese Control Conference, CCC,20121655-1658

资源类型:会议论文;期刊论文

8. Research on land property rights protection in China\'s urbanization EI SCOPUS

作者:Jin, Jingyu ;Jin, Meiying

作者机构:[Jin, Jingyu ] Business School, Shandong University at WeiHai, Weihai, China;[Jin, Meiying ] School of Economics, Shandong University, Jinan, China

会议名称:2012 International Conference on Information Management, Innovation Management and Industrial Engineering, ICIII 2012

会议日期:20 October 2012 through 21 October 2012

来源:Proceeding of 2012 International Conference on Information Management, Innovation Management and Industrial Engineering, ICIII 2012,2012,Vol.3,428-431

资源类型:会议论文;期刊论文

9. Necessary condition for optimal control of fully coupled forward-backward stochastic system with random jumps EI SCOPUS

作者:Shi, Jingtao ;Wu, Zhen

作者机构:[Shi, Jingtao ;Wu, Zhen ] School of Mathematics, Shandong University, Jinan 250100, China

会议名称:31st Chinese Control Conference, CCC 2012

会议日期:25 July 2012 through 27 July 2012

来源:Chinese Control Conference, CCC,20121620-1627

资源类型:会议论文;期刊论文

10. Partial information LQ optimal control of backward stochastic differential equations EI SCOPUS

作者:Wang, Guangchen ;Wu, Zhen ;Xiong, Jie

作者机构:[Wang, Guangchen ] School of Control Science and Engineering, Shandong University, Jinan 250061, China;[Wu, Zhen ] School of Mathematics, Shandong University, Jinan 250100, China;[Wang, Guangchen ] School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China;[Xiong, Jie ] Department of Mathematics, University of Tennessee, Knoxville, TN 37996-1300, United States

会议名称:10th World Congress on Intelligent Control and Automation, WCICA 2012

会议日期:6 July 2012 through 8 July 2012

来源:Proceedings of the World Congress on Intelligent Control and Automation (WCICA),20121694-1697

资源类型:会议论文;期刊论文

11. A block-centered finite difference method for the Darcy-Forchheimer model EI SCOPUS SCIE

作者:Rui, H.;Pan, H.

作者机构:[Rui, H] School of Mathematics, Shandong University, Jinan 250100, China;[ Pan, H] School of Information Science and Engineering, Shandong Agricultural University, Taian 271018, China

来源:SIAM Journal on Numerical Analysis,SIAM JOURNAL ON NUMERICAL ANALYSIS,2012,Vol.50,Issue.5,2612-2631

WOS被引数:37

资源类型:期刊论文

WOS:000310329800021

12. Stochastic recursive zero-sum differential game and mixed zero-sum differential game problem EI SCOPUS

作者:Wei, Lifeng ;Wu, Zhen

作者机构:[Wei, Lifeng ] School of Mathematical Sciences, Ocean University of China, Qingdao 266003, China;[Wu, Zhen ] School of Mathematics, Shandong University, Jinan 250100, China

来源:Mathematical Problems in Engineering,2012,Vol.2012

资源类型:期刊论文

13. Linear cryptanalysis of reduced-round ICEBERG EI SCOPUS

作者:Sun, Yue ;Wang, Meiqin

作者机构:[Sun, Yue ;Wang, Meiqin ] School of Mathematics, Shandong University, Jinan 250100, China

会议名称:8th International Conference on Information Security Practice and Experience, ISPEC 2012

会议日期:9 April 2012 through 12 April 2012

来源:Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics),2012,Vol.7232 LNCS,381-392

资源类型:会议论文;期刊论文

14. A result on quasi-periodic solutions of a nonlinear beam equation with a quasi-periodic forcing term EI SCOPUS SCIE

作者:Wang, Y.;Si, J.

作者机构:[Wang, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, School of Statistics and Mathematics, Shandong Economic University, Jinan, Shandong 250014, China;[ Si, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:ZAMP: Zeitschrift fur Angewandte Mathematik und Physik: = Journal of Applied Mathematics and Physics: = Journal de Mathematiques et de Physique Appliquees,ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,2012,Vol.63,Issue.1,189-190

WOS被引数:5

资源类型:期刊论文

WOS:000299505900009

15. Continuous interior penalty finite element methods for Sobolev equations with convection-dominated term EI SCOPUS SCIE

作者:Zhang, X.;Wang, W.;Lu, T.

作者机构:[Zhang, X] School of Mathematics, Shandong University, Jinan 250100, China;[ Wang, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Lu, T] School of Mathematics, Shandong University, Jinan 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2012,Vol.28,Issue.4,1399-1416

WOS被引数:6

资源类型:期刊论文

WOS:000303052000014

16. Robust stability and stabilization for nonlinear uncertain discrete-time descriptor switched systems EI SCOPUS

作者:Wang, Wei ;Ma, Shuping ;Wang, Jie ;Song, Shuai

作者机构:[Wang, Wei ;Ma, Shuping ;Wang, Jie ;Song, Shuai ] School of Mathematics, Shandong University, Jinan, 250100, China

会议名称:2012 24th Chinese Control and Decision Conference, CCDC 2012

会议日期:23 May 2012 through 25 May 2012

来源:Proceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012,20124025-4030

资源类型:会议论文;期刊论文

17. DYNAMIC PROGRAMMING PRINCIPLE FOR STOCHASTIC RECURSIVE OPTIMAL CONTROL PROBLEM WITH DELAYED SYSTEMS EI SCOPUS SCIE

作者:Li Chen;Zhen Wu

作者机构:[Chen, L] Department of Mathematics, China University of Mining Technology, Beijing 100083, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:ESAIM: Control, optimization and calculus of variations,ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2012,Vol.18,Issue.4,1005-1026

WOS被引数:8

资源类型:期刊论文

WOS:000313504300007

18. Practical attack on the full MMB block cipher EI SCOPUS

作者:Jia, Keting ;Chen, Jiazhe ;Wang, Meiqin ;Wang, Xiaoyun

作者机构:[Jia, Keting ;Wang, Xiaoyun ] Institute for Advanced Study, Tsinghua University, Beijing 100084, China;[Chen, Jiazhe ;Wang, Meiqin ;Wang, Xiaoyun ] School of Mathematics, Shandong University, Jinan 250100, China;[Chen, Jiazhe ;Wang, Meiqin ;Wang, Xiaoyun ] Key Laboratory of Cryptologic Technology and Information Security, Ministry of Education, Shandong University, Jinan 250100, China

会议名称:18th International Conference on Selected Areas in Cryptography, SAC 2011

会议日期:11 August 2011 through 12 August 2011

来源:Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics),2012,Vol.7118 LNCS,185-199

资源类型:会议论文;期刊论文

19. GLOBAL MAXIMUM PRINCIPLE FOR THE FORWARD-BACKWARD STOCHASTIC OPTIMAL CONTROL PROBLEM WITH POISSON JUMPS EI SCOPUS SCIE

作者:Jingtao Shi

作者机构:[Shi, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Asian Journal of Control: Affiliated with ACPA, the Asian Control Professors\' Association,ASIAN JOURNAL OF CONTROL,2012,Vol.14,Issue.5,1355-1365

WOS被引数:6

资源类型:期刊论文

WOS:000308995400017

20. A uniformly optimal-order error estimate for a bilinear finite element method for degenerate convection-diffusion equations EI SCOPUS SCIE

作者:Jia, J.;Lu, T.;Wang, K.;Wang, H.;Ren, Y.

作者机构:[Jia, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Lu, T] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina Columbia, SC 29208, United States;[ Ren, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2012,Vol.28,Issue.3,768-781

WOS被引数:2

资源类型:期刊论文

WOS:000301116600003

共 7 页, 128 条记录

TOP